# SDR WX0A20160713175

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N417NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53347
- Aircraft time: 45,736 hours, 38,597 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 20219742
- Part serial: 751642
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING FL 330 FLOW LIGHT ILLUMINATED WITH RAPID RISE IN CABIN PRESSURE. SWITCHED AUTO CONTROLLER BUT COULD NOT ARREST PRESSURE LOSS. ACCOMPLISHED RAPID DEPRESSURIZATION CHECKLIST AND DID EMERGENCY DESCENT. MANUAL PRESSURIZATION CONTROL JAMMED, UNABLE TO CONTROL PRESSURE. DESCENDED TO 10,000. EMERGENCY DECLARED. AND RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED.  PERFORMED INSPECTION OF AFT ACCESSORY COMPARTMENT FOR LOOSE A/C DUCTS. NO DISCREPANCIES FOUND. PERFORMED TEST OF FUSELAGE LEAKAGE AND LEAK RATE PASSED IAW AMM 21-00-00-5-0 PARA 4H. PERFORMED BITE TEST OF NR 1 AND 2 CABIN PRESSURE CONTROLLERS WITH NO FAULTS FOUND IAW AMM 21-32-00 CONFIG 5 PARA 3B. PERFORMED TEST OF PRESSURIZATION CONTROL WHEEL AUTO/ MANUAL SWITCH S1-54 AND TESTED GOOD IAW AMM 21-32-05-0 PARA 3C. VERIFIED CONTROL WHEEL MOVED SMOOTHLY AND WITHOUT BINDING IN MANUAL MODE IAW AMM 21-32-02-5 PARA 3C STEP 11. INSPECTED CABIN OUTFLOW VALVE AND BUTTERFLY ASSYS WITH NO DEFECTS FOUND IAW AMM 21-32-05-6 CONFIG D. REMOVED AND REPLACED CABIN OUTFLOW VALVE ACTUATOR.
